# SDR DALA13043100949

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, CORROSION WAS FOUND IN THE COUNTERSINK HOLES OF FUEL TANK ACCESS PANEL 1436C.  PANEL AS REPAIRED IAW SRM 51-22-2A, PAR 6.
